# SDR IPXA09M55547

- Difficulty date: March 26, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER CTR CARGO COMPT BILGE AREA BETWEEN STA 5-113 AND STA 1541, LONGER ON 50R, LONGERON SPLICE FITTING FOUND WITH CRACKED AS MARKED.  EXISTING CRACKED SPLICE REMOVED, 1 EA NEW SPLICE P/N A5A7114-515 HOLES PICK-UP.  NEW HOLES ON SPLICE REPROTECTED.  NEW SPLICE PAINTED & INSTALLED AS PER DRAWING N5A6774 AND EN 1175-09.
